# SDR USAA2011062200001

- Difficulty date: June 7, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A10252
- Condition: Unserviceable
- Location: Door
- Part time: 24,575 hours, 10,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C11 - GAGE NEEDLE IS NOT ON THE GREEN "GO" BAND ON LEFT AFT SLIDE.  REPLACED ESCAPE SLIDE PACK ASSEMBLY ON AFT DOOR LEFT IAW A319 AMM 25-62-44-400-006 & EA 133590.
